Day Nurse Capsules for Colds & Flu 20 Capsules

SKU#: 5000347077814

£8.18

96 in stock

Age of intended user: *

What are the symptoms? *

Is the intended user pregnant? *

Is the intended user breastfeeding? *

Does the intended user have any existing medical conditions? *

If yes, please specify below:

Is the intended user currently taking any other medication? *

If yes, please specify below:

Have they used this medication before and when? *

SKU: 5000347077814 Category:

Item portrayal

  • Day Nurse Capsules provide alleviation from the side effects of colds and influenza, without having a tired impact. It contains the dynamic fixings paracetamol, pseudoephedrine, and pholcodine.
  • Complete daytime alleviation from
  1. hurts
  2. torments
  3. blocked or runny nose
  4. sore throat
  5. cerebral pain
  6. tickle hack

Use

  • Take during the day.
  • Grown-ups and kids more than 12 years: 2 cases, to be taken with a beverage at regular intervals, up to a limit of 4 portions in 24 hours, if necessary. Try not to take multiple portions in any 24 hours on the off chance that you additionally expect to take an evening Paracetamol-containing item at sleep time.
  • Kids 6 to 12 years: 1 case, to be taken with a beverage at regular intervals, up to a limit of 3 portions in 24 hours, if necessary. Try not to provide for youngsters under 6 years.

Alerts

  • Try not to surpass the expressed portion. Quick clinical counsel ought to be looked for in case of an overdose, regardless of whether you feel well.
  • Try not to take in the event that you are pregnant or bosom taking care of.
  • Contains paracetamol. Try not to take with some other paracetamol-containing items.
  • Counsel your primary care physician before taking this medication, in the event that you are under the consideration of your PCP or accepting recommended meds or have asthma.
  • In the event that side effects endure counsel your primary care physician.

symptoms

  • Paracetamol is normally very much endured anyway skin rashes and other unfavorably susceptible responses happen every so often with paracetamol.
  • Symptoms with Phenylpropanolamine are uncommon however may cause rest unsettling influence, expanded heartbeat, skin rash, dry mouth, nose or throat or trouble in passing pee. Seldom visualizations have been accounted for.
  • Symptoms are not normal with Dextromethorphan and when they happen are typically gentle.
  • Every so often discombobulation, irritated stomach, sickness or regurgitating may happen. In the event that you are concerned quit taking the item and counsel your drug specialist.

Fixings

  • Dynamic fixings: paracetamol 500mg, pseudoephedrine hydrochloride 30mg, pholcodine 5mg.
  • Different fixings: sodium starch glycollate, magnesium stearate ), sodium lauryl sulfate, gelatine and hues quinoline yellow (E 104), allura red (E 129), titanium dioxide (E 171) and printing ink Opacode Black (containing shellac (E 904), iron oxide (E 172), soya lecithin, Antifoam DC 1510).
Reviews

There are no reviews yet.

Be the first to review “Day Nurse Capsules for Colds & Flu 20 Capsules”